LIMITS IN MODIFIED CATEGORIES OF INTEREST


Emir K. , Cetin S.

BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY, vol.43, no.7, pp.2617-2634, 2017 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 7
  • Publication Date: 2017
  • Title of Journal : BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.2617-2634

Abstract

We prove completeness of the category of crossed modules in a modified category of interest. We define pullback crossed modules and pullback cat(1)-objects that are both obtained by pullback diagrams with extra structures on certain arrows. These constructions unify many corresponding results for the cases of groups, commutative algebras and can also be adapted to various algebraic structures.